We deliver across India Medlife.com Upload Prescription Blog Health Articles Free Home Delivery *
Andecon Syrup 60 Ml

Andecon Syrup 60 Ml

ANDECON

    • Rs. 31.67

    Uses:

    Caffeine is used in combination with many painkillers to ease headache and for fever treatment. It is also used to relieve migraine pain, neuralgia, sore throat, period pains, toothache, sprains, rheumatic pain, strains, muscular aches and pains, joint swelling and stiffness, influenza, fever and feverish colds. It also used for the treatment of neonatal apnea. Paracetamol is also known as acetaminophen. It is used to relieve pain and fever. It is prescribed for providing temporary relief from fever, minor aches and pain. It is used to provide relief from acute pain such as backache, headache, muscle ache, joint pain, and toothache. It acts as an anti-inflammatory medication and reduces swelling in the joints and provides relief from mild arthritis pain. Phenylephrine is a nasal decongestant used for stuffy nose and sinus relief which are caused by common cold or seasonal nasal allergies. Phenylephrine uses also include sinusitis and bronchitis treatment as it can relieve the symptoms associated with the conditions. Chlorpheniramine is commonly used in the treatment of cold symptoms such as sneezing, runny nose, itching, watery eyes, and to treat asthma and hay fever.

    How does the drug work ?

    Caffeine is classified under methylxanthines. Caffeine antagonizes the adenosine receptors and blocks the chemical adenosine, thereby it reduces the pain. Caffeine also improves alertness and mood by stimulating the brain and central nervous system. Paracetamol belongs to the class of drugs known as antipyretics (fever reducing) and analgesics (painkiller). Paracetamol acts on the temperature-regulating region of the brain, which results in increased blood flow across the skin which causes sweating and heat loss thereby reducing fever. It acts as a painkiller by increasing the pain threshold Phenylephrine constricts the blood vessels by stimulating the receptors on them. This relieves nasal congestion by decreasing the flow of blood in the blood vessels of the nose. Chlorpheniramine is classified under antihistamines as it acts by blocking a chemical known as histamine, which is released by the body in response to an allergic reaction. Histamine is responsible for many symptoms of allergy.

    What are the common side effects ?

    The common side effects experienced with caffeine are frequent urge to urinate, abdominal pain, anxiety, excitement, altered heart rate, flushing, insomnia, restlessness, and tremors. The common side effects of paracetamol are nausea, allergy, skin rashes, acute renal tubular necrosis. The most common phenylephrine side effects include nausea, dizziness, shortness of breath, difficulty in urination, facial swelling, headache, high blood pressure, loss of appetite, rash, restlessness, and irregularity in heart rate. The common side effects of chlorpheniramine include nausea and vomiting, constipation, dry mouth, dry throat, dry skin, headache, drowsiness, and inability to empty the urinary bladder, loss of appetite, nasal congestion, and chest congestion.

    Important Information for Safe Use:

    • Individuals allergic to the ingredients present in Andecon drug should avoid taking the medication as it may increase the risk of side-effects.

    • Avoid driving or using heavy machinery after taking Andecon medicine as the drug may cause dizziness and drowsiness.

    • Avoid consuming alcoholic beverages while taking Andecon drug as it alters the effects of drug action

    • Individuals suffering from liver and kidney disorders should consult the doctor before taking Andecon drug.

    • Preganant and lactating mothers should consult the doctor for safe use of Andecon drug during pregnancy and breastfeeding.

    • Check the label for further instructions on the uses and side effects of the drug.

    FAQs:
    Caffeine

    1. Is caffeine addictive? No, caffeine is not an addictive drug. But do not take any medicine more than the recommended or prescribed dose.

    2. How does caffeine cause alertness? Caffeine acts on the receptors in the brain and on the central nervous systems which increase the energy metabolism and improves alertness.

    3. Is the caffeine present in tea, coffee, and chocolates similar to that present in Sinarest? Yes. Caffeine is a drug which is also present in tea, coffee, some chocolates and soft drinks, in addition to some medicines.

    4. Is caffeine a pain killer? Yes. Caffeine belongs to a group of drugs known as methylxanthines. It helps in relieving pain by blocking adenosine receptors.

    5. Is caffeine good for the heart? Increased doses of caffeine may lead to side effects such as increased heart rate. Always consult your doctor for the recommended doses and side effects. Paracetamol

    1. Is paracetamol a painkiller? Paracetamol reduces mild to moderate pain associated with flu and fever.

    2. Can an alcoholic use paracetamol? Paracetamol can interact with alcohol and can cause liver disorders. Seek the physician before taking paracetamol.

    3. Which drugs should I avoid while using paracetamol? Do not use any other OTC drugs related to cough or cold. Paracetamol is used as a combination drug in many medicines. Read the leaflet thoroughly before administrating any other drug as it may contain paracetamol, which can cause an overdose.

    4. How much is considered as an overdose of paracetamol? Paracetamol of 500mg tablets can be taken not more than 8 per day. About 25-30 tablets, when taken at a single time, may cause overdose and even death.

    5. How can I identify if I have an overdose of paracetamol? Diarrhea, loss of appetite, nausea and vomiting, stomach cramps or pain are the symptoms of paracetamol overdose.

    6. Is paracetamol an NSAID or antibiotic? Paracetamol is an antipyretic drug which belongs to the class NSAID. Phenylephrine

    1. Is phenylephrine safe for older adults? Older adults with conditions such as high blood pressure and irregular heart rate should avoid phenylephrine as it worsens the condition. Before taking the drug consult your doctor.

    2. Does phenylephrine cause drowsiness? No. Phenylephrine does not cause drowsiness but when taken in combination with other drugs such as chlorpheniramine, it can cause sedation.

    3. Is pseudoephedrine similar to phenylephrine in usage? Yes, both the drugs are used as nasal decongestants that relieve a stuffy nose.

    4. Is phenylephrine available over the counter? Yes, but phenylephrine is banned in few countries.

    5. Can I use phenylephrine for my child for sinus relief? Phenylephrine is not indicated for use in children.

    6. What is the oral phenylephrine dosage for treating nasal congestion? About 10-20 mg of phenylephrine should be taken by mouth for every 4 hours to relieve nasal congestion. Chlorpheniramine

    1. Why is it not safe to drive while taking chlorpheniramine? Chlorpheniramine can cause drowsiness or sedation which is a common side effect of most of the antihistaminics. So, it is not advised to take chlorpheniramine or any antihistaminic while driving.

    2. Is chlorpheniramine safe in newborn? No, chlorpheniramine should not be used in premature babies or newborns. Please consult the physician before giving any medication to the newborn.

    3. Can I take chlorpheniramine with ibuprofen? Yes. But, you must consult your doctor before taking a drug.

    4. Does chlorpheniramine for cold also help to relieve symptoms of skin allergy? Yes. Chlorpheniramine is an antihistamine and can be used for treating skin allergies.

    You may also like